# SDR MASA200500721

- Difficulty date: September 10, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 6,610 hours, 4,293 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Panel
- Part number: CC670511143
- Part serial: MULT3032266
- Condition: Malfunctioned
- Location: Trim System
- Part time: 1,934 hours, 1,141 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ASH 7134 MCI.  THE CREW ABORTED TAKEOFF DUE TO A CONFIGURE AILERON WARNING MESSAGE UPON INITIATING TAKEOFF ROLL.  MX REMOVED AND REPLACED AILERON/RUDDER CONTROL PANEL.
